Complexity bounds for the realization of monotonic symmetrical functions by means of formulas in the basis $\vee$, $\And$, $\neg$
Doklady Akademii Nauk, Tome 189 (1969) no. 4, pp. 752-755
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_189_4_a15,
author = {L. S. Khasin},
title = {Complexity bounds for the realization of monotonic symmetrical functions by means of formulas in the basis $\vee$, $\And$, $\neg$},
journal = {Doklady Akademii Nauk},
pages = {752--755},
year = {1969},
volume = {189},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_189_4_a15/}
}
TY - JOUR AU - L. S. Khasin TI - Complexity bounds for the realization of monotonic symmetrical functions by means of formulas in the basis $\vee$, $\And$, $\neg$ JO - Doklady Akademii Nauk PY - 1969 SP - 752 EP - 755 VL - 189 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1969_189_4_a15/ LA - ru ID - DAN_1969_189_4_a15 ER -
%0 Journal Article %A L. S. Khasin %T Complexity bounds for the realization of monotonic symmetrical functions by means of formulas in the basis $\vee$, $\And$, $\neg$ %J Doklady Akademii Nauk %D 1969 %P 752-755 %V 189 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1969_189_4_a15/ %G ru %F DAN_1969_189_4_a15
L. S. Khasin. Complexity bounds for the realization of monotonic symmetrical functions by means of formulas in the basis $\vee$, $\And$, $\neg$. Doklady Akademii Nauk, Tome 189 (1969) no. 4, pp. 752-755. http://geodesic.mathdoc.fr/item/DAN_1969_189_4_a15/